Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The nonstationary ideal and the other $\sigma $-ideals on $\omega _{1}$


Author: Jindrich Zapletal
Journal: Trans. Amer. Math. Soc. 352 (2000), 3981-3993
MSC (2000): Primary 03E40, 03E50
DOI: https://doi.org/10.1090/S0002-9947-00-02598-8
Published electronically: February 25, 2000
MathSciNet review: 1707206
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Under Martin's Maximum every $\sigma $-ideal on $\omega _{1}$ is a subset of an ideal Rudin-Keisler reducible to a finite Fubini power of the nonstationary ideal restricted to a positive set.


References [Enhancements On Off] (What's this?)

  • [B] J. E. Baumgartner and A. D. Taylor, Saturation properties of ideals in generic extensions II, Trans. Amer. Math. Soc. 271 (1982), 587-609. MR 83k:03040b
  • [F] M. Foreman, M. Magidor and S. Shelah, Martin's Maximum, saturated ideals and nonregular filters I, Ann. Math. 127 (1988), 1-47. MR 89f:03043; MR 90d:03110
  • [Ha] J. Hasek, Osudy dobrého vojáka Svejka za svetové války, Frantisek Sauer, Praha, 1922.
  • [He] J. Heller, Catch 22, Simon and Schuster, New York, 1961.
  • [J] T. J. Jech, Set theory, Academic Press, New York, 1978. MR 80a:03062
  • [N] K. Namba, Independence proof of $(\omega ,\omega _{\alpha })$ distributive law in complete Boolean algebras, Comment. Math. Univ. St. Pauli 19 (1970), 1-12. MR 45:6002
  • [S] S. Shelah, Proper forcing, Springer-Verlag, New York, 1982. MR 84h:03042
  • [V] B. Velickovic, Forcing axioms and stationary sets, Adv. Math. 94 (1992), 256-284. MR 93k:03045
  • [W] W. H. Woodin, The axiom of determinacy, forcing axioms and the nonstationary ideal (to appear).
  • [X] S. Shelah and J. Zapletal, Canonical models for $\aleph _{1}$-combinatorics, Ann. Pure Appl. Logic 98 (1999), 217-259. CMP 99:14
  • [Z] J. Zapletal, Preserving $\sigma $-ideals, J. Symbolic Logic 63 (1998), 1437-1441. CMP 99:06

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 03E40, 03E50

Retrieve articles in all journals with MSC (2000): 03E40, 03E50


Additional Information

Jindrich Zapletal
Affiliation: Department of Mathematics, Dartmouth College, Hanover, New Hampshire 03755
Email: zapletal@dartmouth.edu

DOI: https://doi.org/10.1090/S0002-9947-00-02598-8
Received by editor(s): March 17, 1998
Published electronically: February 25, 2000
Additional Notes: Author’s research is partially supported by grant GA ČR 201/97/0216.
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society